4 times a day, I am taking estrogen in a pill form. 3 times under the tongue and 1 other time I’d rather not mention again…see my last post if you really feel like you need that info. I went in for my doctor appointment this morning and spoke to the nurse. I was a bit concerned about the progress since they had me come back a day earlier than expected. The nurse told me that the lining of my uterus was not as defined as they would like it to be, so they added the additional pill. After just two extra doses, it appears to have done the trick. My lining today was looking much more on target compared to Monday.

TMI alert: the estrogen pill is blue, therefore, if you insert it in the particular area they requested, the result is blue discharge. The nurse asked me how all the meds were going and I mentioned that the one dose was a bit messy. She agreed and said that I may feel like a smurf. I hadn’t thought about that, but now I can’t get it out of my head. Thanks.

Dr. G was not in the office yet this morning, but the nurse told me that he would take a look at the scans and measurements and that they would call me this afternoon to let me know what he’s thinking. My uterus is currently measuring around 8mm. 8mm or more is the ideal. Some ways she measured, it was at a 7.8 or 7.9 and then other times it was 8.1 to 8.3. It would be nice if it were measuring over 8mm, but the nurse did not seem too concerned about it. Again, the doctor will have the final say-so.

He may have me come back in on Friday, which would mean that the transfer would be pushed to next Thursday Oct 1. If all looks good to him today, the transfer date will stay the same, which is Tuesday Sept 29. I was also given a prescription for Lovenox today, which is an injection blood thinner I will begin administering the day of transfer and will continue daily until I have a pregnancy test, which will be two weeks after the transfer. If the test is positive, the blood thinner will continue through the first trimester until I graduate to my regular ObGyn and at that point Dr. G and Dr. W will discuss the necessity of continuing the lovenox through the rest of the pregnancy or not. The nurse warned me that because it is a blood thinner, my stomach will be black and blue at the injection sites.

We ran through all my meds again at the doctor’s office and they verified that I already had my progesterone (also a shot), which I do. I am also continuing to take a pre-natal vitamin, 300mg CoQ10, Vitamin D, Folguard, baby aspirin, and the estrogen patch that is changed out every 3 days. At this point, my body is not producing its own hormones. It is all being dictated by the doctor and the medications he has me taking. Still no crazy side effects, but if you ask Ross, he might have a different story…

Advertisements